Alert archive / Kansas / Tornado Warnings in 2007
Tornado Warning 27, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 6, 2007, 10:53 AM CDT for 4 counties in Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 10:53 AM CDT (15:53 UTC)
- Expired
- May 6, 2007, 11:31 AM CDT
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Harper County, KS, Kingman County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 9:19 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 3.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2828 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 061553 TORICT KSC077-095-173-191-061645- /O.NEW.KICT.TO.W.0027.070506T1553Z-070506T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 1053 AM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS. NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS. SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 1145 AM CDT. * AT 1049 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR HARPER...OR 13 MILES NORTH OF ANTHONY...MOVING NORTHEAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CHENEY...CLEVELAND...DANVILLE...HARPER...NORWICH...RAGO... RUNNYMEDE...SPIVEY...ZENDA...MURDOCK. THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3738 9835 3718 9791 3758 9757 3774 9804 $$ SCHRECK
2 follow-up statements
000 WWUS53 KICT 061607 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1106 AM CDT SUN MAY 6 2007 KSC077-095-173-191-061645- /O.CON.KICT.TO.W.0027.000000T0000Z-070506T1645Z/ SEDGWICK KS-KINGMAN KS-SUMNER KS-HARPER KS- 1106 AM CDT SUN MAY 6 2007 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HARPER... NORTHWESTERN SUMNER...EASTERN KINGMAN AND SOUTHWESTERN SEDGWICK COUNTIES UNTIL 1145 AM CDT... AT 1104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RUNNYMEDE...OR 18 MILES NORTH OF ANTHONY...MOVING NORTHEAST AT 30 MPH. THE TORNADO WILL BE... NEAR NORWICH BY 1115 AM CDT. 5 MILES SOUTHEAST OF CHENEY BY 1135 AM CDT. THE TOWN OF RUNNYMEDE IS ALSO IN THE PATH OF THIS TORNADO. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3738 9835 3718 9791 3758 9757 3774 9804 $$ SCHRECK
000 WWUS53 KICT 061631 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1131 AM CDT SUN MAY 6 2007 KSC077-095-173-191-061641- /O.CAN.KICT.TO.W.0027.000000T0000Z-070506T1645Z/ SEDGWICK KS-KINGMAN KS-SUMNER KS-HARPER KS- 1131 AM CDT SUN MAY 6 2007 ...THE TORNADO WARNING FOR NORTHERN HARPER...NORTHWESTERN SUMNER... EASTERN KINGMAN AND SOUTHWESTERN SEDGWICK COUNTIES HAS BEEN CANCELLED... AT 1125 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3738 9835 3718 9791 3758 9757 3774 9804 $$ SCHRECK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 6, 7:03 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, May 6, 7:03 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 703 AM CDT SUN MAY 6 2007 .UPDATE... && .AVIATION... MAIN AVIATION CONCERNS WILL BE THUNDERSTORMS THIS MORNING AND AGAIN OVERNIGHT. CONFIDENCE IS HIGH THAT LIGHT THUNDERSTORMS WILL IMPACT ICT...CNU...SLN AND HUT THROUGH 15Z. THESE STORMS ARE NOT EXPECTED TO BE SEVERE ARE NOT CURRENTLY PRODUCING VERY STRONG WIND GUSTS. CIGS AT SITES REPORTING STORMS HAVE NOT DROPPED MUCH BELOW 3,000. JUST LIKE THE LAST FEW DAYS...CIGS SHOULD REMAIN AT OR ABOVE THE 3,000FT RANGE DURING THE DAY. STORMS ARE AGAIN EXPECTED TO DEVELOP WEST OF THE AREA AND SHOULD START TO IMPACT RSL...SLN AND POSSIBLY ICT BETWEEN 00Z AND 06Z. RSL...HUT AND SLN WILL HAVE THE BEST SHOT TO EXPERIENCE SEVERE STORMS OVERNIGHT. && .PREV DISCUSSION... /ISSUED 341 AM CDT SUN MAY 6 2007/ DISCUSSION... MAIN FORECAST CONCERNS WILL BE CONVECTIVE EVOLUTION THIS AFTERNOON AND POTENTIAL FOR ROUND THREE OF SEVERE STORMS AND FLOODING FOR TONIGHT. SYNOPSIS: HAVE A COUPLE OF DIFFERENT BOUNDARIES FLOATING AROUND NOW. ORIGINAL DRYLINE HAS NOW BECOME VERY DIFFUSE AND IS STILL WEST OF THE FORECAST AREA. A CONVECTIVELY INDUCED BOUNDARY EXTENDS FROM SOUTH OF SLN TO JUST NORTH OF HUT. IN THE UPPER LEVELS A DEEP TROUGH CONTINUES TO DIG TO OUR WEST WITH THE CENTER OF THE UPPER LOW EXTENDING FROM FROM NE CO THROUGH NW NEW MEXICO. TODAY-TONIGHT: TODAYS CONVECTIVE DEVELOPMENT WILL BE DIFFICULT COMPARED TO THE LAST THREE DAYS. CONVECTIVE COMPLEXES HAVE NOW WORKED OVER THE ATMOSPHERE THE LAST FEW DAYS AND NOW HAVE KICKED OUT AN OUTFLOW BOUNDARY OVER CENTRAL KS. HOWEVER ONE THING IS FOR CERTAIN...OUR RICH MOISTURE IS NOT GOING ANYWHERE TODAY OR TONIGHT. CURRENT THINKING IS THAT THE ONGOING CONVECTION WILL SLOWLY TRACK EAST AS CORFIDI VECTORS SHOW A SLOW E/SE MOVEMENT. THIS BROKEN LINE OF STORMS SHOULD AT LEAST AFFECT LOCATIONS ALONG AND WEST OF I-135 THIS MORNING AND MAKE MAKE IT INTO THE FLINT HILLS. DRY LINE THIS AFTERNOON DOES NOT APPEAR TO BE WELL DEFINED AT ALL. BUT UNLIKE YESTERDAY THERE WILL BE A WIND SHIFT/WEAK COLD FRONT ENHANCING CONVERGENCE OVER WESTERN KANSAS. CURRENTLY THINKING THAT STORMS WILL EITHER GO ALONG THE CONVERGENCE ZONE OVER WESTERN KANSAS OR ON THE EDGE OF THE DEEPER MOISTURE WHICH SHOULD BE JUST WEST OF THE FORECAST AREA THIS AFTERNOON. BOTH GFS AND NAM HAVE VERY LITTLE CIN IN PLACE THIS AFTERNOON OVER WESTERN KS/WESTERN OK. SHEAR PROFILES EAST OF THE INITIATING STORMS CONTINUE TO LOOK VERY IMPRESSIVE WITH 35-40KTS OF 0-3KM SHEAR WITH SIGTOR PARAMETERS IMPRESSIVE FOR THE THIRD DAY IN A ROW. ONCE AGAIN EXPECTING STORMS TO GET INTO OUR WESTERN AREAS AFTER 21Z AND MORE LIKELY AROUND 00Z. WITH FLOODING ALREADY OCCURRING AND ADDITIONAL HEAVY RAINFALL LIKELY TONIGHT...RAN WITH A FLASH FLOOD WATCH FOR CENTRAL KS THROUGH 12Z MON. WOULD NOT BE SURPRISED IF THIS HAS TO BE EXTENDED SINCE THE UPPER PATTERN CHANGES LITTLE THROUGH TUE. MON-TUE: BY 18Z MON UPPER TROUGH WILL STILL BE TO OUR WEST AND WILL BECOME MORE POSITIVELY TITLED. AT THE SURFACE A DIFFUSE TROUGH WILL EXTEND FROM EASTERN NE THROUGH WESTERN OK WITH RICH GULF MOISTURE STAYING IN PLACE ALONG AND EAST OF THIS BOUNDARY. MUCH OF THE AREA MON AND MON NIGHT WILL BE IN THE RIGHT REAR QUAD OF A NORTH/SOUTH ORIENTED UPPER JET. THIS SHOULD PROMOTE ADDITIONAL CONVECTIVE DEVELOPMENT FOR BOTH MON AND MON NIGHT. PATTERN WILL REMAIN FAIRLY UNCHANGED FOR TUE AND TUE NIGHT WITH THE UPPER TROUGH STILL LINGERING TO OUR WEST AND A WEAK SURFACE TROUGH STAYING AROUND AREA. GIVEN THIS SCENARIO KEPT PRECIP CHANCES IN FOR BOTH TUE AND TUE NIGHT. CONFIDENCE IS HIGH THAT OVERNIGHT TEMPS SUN NIGHT THROUGH TUE NIGHT WILL BE MUCH ABOVE NORMAL...ESPECIALLY OVER SOUTH CENTRAL AND SE KS. DAY TIME TEMPS SHOULD BE SLIGHTLY ABOVE NORMAL THROUGH THESE SAME PERIODS. WED-SAT: UPPER TROUGH WILL FINALLY START TO EJECT OUT ON WED THROUGH THU. BOTH ECM AND GFS AGREE THAT THIS FEATURE WILL BE SITUATED JUST WEST OF FORECAST AREA BY 00Z THU WITH AREA UNDER GOOD DIFFLUENCE ALOFT. THEREFORE WENT AHEAD AND BUMPED POPS UP FOR BOTH WED AND WED NIGHT. PRECIP CHANCES GENERATED FROM THIS PESKY TROUGH SHOULD FINALLY LEAVE THE FORECAST AREA FOR THE WEEKEND. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 80 64 76 61 / 70 60 40 60 HUTCHINSON 78 63 75 59 / 80 70 40 40 NEWTON 79 64 76 61 / 70 60 40 50 ELDORADO 80 66 77 62 / 60 60 40 50 WINFIELD-KWLD 82 66 78 62 / 50 60 50 60 RUSSELL 74 59 74 57 / 50 70 30 40 GREAT BEND 75 60 75 57 / 50 70 30 40 SALINA 76 63 75 58 / 70 70 30 30 MCPHERSON 78 63 75 59 / 80 70 40 40 COFFEYVILLE 82 68 80 65 / 40 40 50 50 CHANUTE 81 68 79 64 / 40 50 50 50 IOLA 81 67 78 64 / 40 40 50 50 PARSONS-KPPF 82 68 80 64 / 40 40 50 50 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047>052- 067-068. &&
Hazardous weather outlook, May 6, 9:38 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 938 AM CDT SUN MAY 6 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071545- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 938 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON MAINLY EAST OF THE KANSAS TURNPIKE. LARGE HAIL...WINDS IN EXCESS OF 60 MPH AND TORNADOES ARE THE MAIN THREATS WITH THESE STORMS. STORMS ARE ALSO EXPECTED TO DEVELOP WEST AND SOUTHWEST OF THE AREA THIS AFTERNOON. THESE STORMS WILL LIKELY BECOME SUPERCELLS WITH THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND TORNADOES. THESE STORMS ARE EXPECTED TO IMPACT THE AREA AS THE EVENING HOURS APPROACH. WHILE SEVERE STORMS WILL BE POSSIBLE ALONG AND WEST OF INTERSTATE 135...LOCATIONS ALONG AND WEST OF HIGHWAY 14 WILL HAVE THE HIGHEST RISK FOR SIGNIFICANT SEVERE WEATHER. FLOODING WILL BE POSSIBLE THIS EVENING THROUGH THE OVERNIGHT HOURS ACROSS CENTRAL KANSAS. PLEASE SEE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY THROUGH THURSDAY. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY. WITH A PROLONGED PERIOD OF SHOWERS AND STORMS ANTICIPATED...FLOODING WILL ALSO REMAIN A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY MAINLY EAST OF THE KANSAS TURNPIKE...AND ALSO THIS AFTERNOON AND OVERNIGHT FOR LOCATIONS GENERALLY ALONG AND WEST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/LAWSON
In the hours before
Special weather statement, May 6, 9:45 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 945 AM CDT SUN MAY 6 2007 KSZ091-061530- HARPER- 945 AM CDT SUN MAY 6 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARPER COUNTY... AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF CAPRON...OR 31 MILES SOUTH OF MEDICINE LODGE...AND MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN HARPER COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. SCHRECK
Local storm report, May 6, 10:18 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1018 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM FUNNEL CLOUD CORWIN 37.08N 98.30W
05/06/2007 HARPER KS TRAINED SPOTTER
&&
ELDERLocal storm report, May 6, 10:20 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL 1 E CORWIN 37.08N 98.28W
05/06/2007 E0.50 INCH HARPER KS TRAINED SPOTTER
&&
ELDERSpecial weather statement, May 6, 10:29 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1029 AM CDT SUN MAY 6 2007 KSZ069-070-093-094-098-061630- BUTLER-CHAUTAUQUA-COWLEY-ELK-GREENWOOD- 1029 AM CDT SUN MAY 6 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER...CHAUTAUQUA...COWLEY...ELK AND GREENWOOD COUNTIES... AT 1023 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GRENOLA...OR 27 MILES NORTHWEST OF SEDAN...AND MOVING NORTH AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Local storm report, May 6, 10:34 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1034 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TORNADO 3 SE ATTICA 37.21N 98.19W
05/06/2007 HARPER KS TRAINED SPOTTER
ROPE TORNADO
&&
ELDERLocal storm report, May 6, 10:45 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1045 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM FLASH FLOOD 4 E BROOKVILLE 38.77N 97.79W
05/06/2007 SALINE KS TRAINED SPOTTER
SPRING CREEK IS RISING BUT NOT YET OUT OF ITS BANKS AT
THIS LOCATION. IT IS OUT OF ITS BANKS ABOUT 1 MILE
NORTHEAST OF THIS LOCATION. 5 INCHES OF RAIN RECEIVED
OVERNIGHT.
&&
SCHRECKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 5, 7:41 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 9 hr |
| May 5, 7:59 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| May 5, 8:35 PM CDT | Tornado Warning | ICT | Barton | 40 min |
| May 5, 8:44 PM CDT | Tornado Warning | ICT | Lincoln | 22 min |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| May 5, 9:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 33 min |
| May 5, 9:42 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice, Russell | 48 min |
| May 5, 9:44 PM CDT | Flash Flood Warning | ICT | Ellsworth | 6 hr |
| May 5, 9:49 PM CDT | Tornado Warning | ICT | Barton | 41 min |
| May 5, 10:25 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| May 5, 10:27 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 49 min |
| May 5, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 26 min |
| May 5, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| May 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| May 5, 11:47 PM CDT | Flash Flood Warning | ICT | Saline | 5 hr |
| May 6, 12:32 AM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 6, 3:59 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 36 hr |
| May 6, 4:37 AM CDT | Flash Flood Warning | ICT | Saline | 7 hr |
| May 6, 9:55 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 6, 10:21 AM CDT | Tornado Warning | ICT | Harper | 39 min |
| May 6, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 49 min |
| May 6, 11:17 AM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 4 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Sedgwick | 51 min |
| May 6, 1:57 PM CDT | Tornado Warning | ICT | Harper, Kingman | 48 min |
| May 6, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 36 min |
| May 6, 2:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 44 min |
| May 6, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 45 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 36 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| May 6, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 37 min |
| May 6, 4:53 PM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| May 6, 5:10 PM CDT | Tornado Warning | ICT | Kingman, Reno | 50 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 31 min |
| May 6, 5:37 PM CDT | Tornado Warning | ICT | Reno | 23 min |
| May 6, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 15 min |
| May 6, 6:02 PM CDT | Tornado Warning | ICT | McPherson, Reno, Rice | 43 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 29 min |
Nearby
Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.